# SDR UIEA2019022503384

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,892 hours, 20,976 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Fuse
- Part number: F303A2506015A
- Condition: Failed
- Location: External Power
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER INOPERATIVE.  REMOVED AND REPLACED THE INTERLOCK FUSES AND PERFORMED AN OPS CHECK IAW AMM 24-41-00. THIS CLEARS MDDR #107609 PLACARD REMOVED,  )
